# SDR CALA2016062700382

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 55,839 hours, 19,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32508
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AD 2013-19-04, EA 5310-05878, REV D, OP-5 STE 7.1 LOWER FUSELAGE STA 540, STR-22, AMP 23, RT SIDE THERE IS A CRACK INDICATION IN THE SKIN AT THE 2 PLACES IN THE FWD FASTENER .2500 HOLE JUST BELOW THE DRAG LINK COMMON TO THE CHORD AREA.  FUSELAGE AT STA 540 RT SIDE AT STR 22, AMP 23, REPAIRED IAW EC/RA 5310-06873 AND EA 5310-05878, OP-5.
